# SDR TIMA20171117016

- Difficulty date: November 17, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N238AL
- Make and model: Beech 99
- Aircraft serial: U238
- Aircraft time: 24,401 hours, 40,340 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 10038100515
- Condition: Leaking
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RT NACELLE FUEL CAP LEAKING FUEL DURING FLIGHT.
